MAUDE Adverse Event Report: SIMPLIVIA HEALTHCARE LTD ONGUARD2; SYRINGE ADAPTOR

SIMPLIVIA HEALTHCARE LTD ONGUARD2; SYRINGE ADAPTOR
Catalog Number 412163
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
The 412163 came loose causing an open connection.The patient bled on himself while family was present.No injury.

Brand Name
ONGUARD2
Common Device Name
SYRINGE ADAPTOR
Manufacturer (Section D)
SIMPLIVIA HEALTHCARE LTD
north industrial zone
kyriat shmona, 11018 01
IS  1101801
Manufacturer (Section G)
SIMPLIVIA HEALTHCARE LTD
north industrial zone
kyriat shmona, 11018 01
IS   1101801
Manufacturer Contact
shay shaham
north industrial zone
kyriat shmona, 11018-01
IS   1101801
MDR Report Key16662556
Report Number9611423-2023-00001
Device Sequence Number15107341
Product Code ONB
UDI-Device Identifier37290115921633
UDI-Public37290115921633
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K192866
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/02/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2025
Device Catalogue Number412163
Device Lot NumberUBN554
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/01/2023
Initial Report FDA Received Date04/03/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age14 YR
Patient SexUnknown